# SDR CALA2025032603210

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 67,334 hours, 20,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - EMERGENCY EXIT AISLE LIGHT AT STA 1180+60 AND FLOOR PATHFINDER LIGHTS AT ROW 26-31 COME ON BUT GO OUT WITHIN 1 MINUTE REPLACED BATTERY AT POWER SUPPLY M11082 PER AMM 33-51-07-902-005-002. TEST OK.
